Alert archive / Colorado / Tornado Warnings in 2014
Tornado Warning 70, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 18, 2014, 8:48 PM MDT for Logan County, Phillips County, Sedgwick County, Colorado. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 8:48 PM MDT (02:48 UTC)
- Expired
- Jun 18, 2014, 9:15 PM MDT
- In force
- 27 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Logan County, CO, Phillips County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 159 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 8:55 PM MDT | TSTM WND DMG | 3 E Haxtun, CO | GRAIN BINS DAMAGED. 100 FT TRANSMISSION TOWER TWISTED. |
| Jun 18, 9:00 PM MDT | TSTM WND GST 71 | 4 E Haxtun, CO | DAMAGE TO BARN/STORAGE AREA SOUTH OF LOCATION. SOME TREES DOWN AND POWER OUTAGES. |
| Jun 18, 9:12 PM MDT | TSTM WND DMG | 12 S Julesburg, CO | TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2444 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
702
WFUS55 KBOU 190248
TORBOU
COC075-095-115-190315-
/O.NEW.KBOU.TO.W.0070.140619T0248Z-140619T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
848 PM MDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
PHILLIPS COUNTY IN NORTHEAST COLORADO...
SOUTHERN SEDGWICK COUNTY IN NORTHEAST COLORADO...
SOUTHEASTERN LOGAN COUNTY IN NORTHEAST COLORADO...
* UNTIL 915 PM MDT
* AT 846 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR HAXTUN...OR 15 MILES WEST OF HOLYOKE...
MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
HOLYOKE...HAXTUN...FLEMING...PAOLI...HIGHLAND CENTER...MARKS
BUTTE...FAIRFIELD...SIXTEEN-MILE CORNER...AMHERST...PLEASANT VALLEY
AND ST PETERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4044 10206 4044 10315 4077 10281 4079 10275
4094 10237 4088 10206
TIME...MOT...LOC 0246Z 246DEG 33KT 4066 10259
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 18, 6:38 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 18, 6:38 PM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 638 PM MDT WED JUN 18 2014 .UPDATE... ISSUED AT 631 PM MDT WED JUN 18 2014 UPPER TROUGH AND RIGHT REAR ENTRANCE REGION OF UPPER JET PROVIDING SUFFICIENT LIFT AND DESTABILIZATON FOR NUMEROUS SHOWERS AND STORMS. THEY WILL LIKELY REORGANIZE AS THEY MOVE NORTHEAST INTO A MORE UNSTABLE ENVIRONMENT. HAD EARLIER INCREASED POPS FOR THE FRONT RANGE EASTWARD. WILL CONTINUE TO MONITOR SEVERE THREAT AS LOW LEVEL MOISTURE AND CAPES ARE INCREASING OVER THE EASTERN PLAINS. STRONG LOW LEVEL CONVERGENCE WILL ALSO OCCUR EAST OF THE METRO AREA IN THE NEXT 1-2 HOURS. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 146 PM MDT WED JUN 18 2014 WATER VAPOR SATELLITE SHOWING AN UPPER LEVEL LOW OVER THE NORTHERN ROCKIES AND A SHORT WAVE ROTATING AROUND IT NEAR THE COLORADO-UTAH BORDER. THIS WAVE WILL MOVE ACROSS WYOMING AND NORTHERN COLORADO LATE THIS AFTERNOON AND THIS EVENING. A LARGE CUMULUS FIELD AND ISOLATED SHOWERS HAVE DEVELOPED IN FRONT OF THE WAVE OVER THE HIGHER TERRAIN. AS THE AIRMASS DESTABILIZES MORE AND LIFT FROM THE WAVE NEARS...STORMS WILL INCREASE DURING THE LATE AFTERNOON AND EARLY EVENING. IN ADDITION TO THIS...A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. MOISTURE IS LIMITED WITH DEW POINTS IN THE 30S. EXPECT THE STORMS TO BE HIGH BASED. THE MAIN THREAT FROM THE STORMS WILL BE GUSTY OUTFLOW WINDS...THOUGH SOME SMALL HAIL IS ALSO POSSIBLE. AS STORMS MOVE INTO MORE MOISTURE OVER NORTHEAST COLORADO...THE CHANCES FOR A SEVERE STORM OR TWO INCREASES. BEST CHANCE FOR STORMS ALONG THE FRONT RANGE WILL BE LATE THIS AFTERNOON...AND SHIFT TO THE EASTERN PLAINS EARLY THIS EVENING. CHANCES FOR STORMS WILL QUICKLY END THIS EVENING FROM WEST TO EAST AS DRIER AIR ALOFT MOVES IN BEHIND THE FRONT. THE DRIER AND COOLER AIR WILL LEAD TO COOL OVERNIGHT LOWS WITH MOST PLACES FALLING INTO THE 40S. IT WILL BE COOL AND STABLE THURSDAY BEHIND THIS SYSTEM. HIGHS WILL BE IN THE UPPER 70S TO LOWER 80S ACROSS NORTHEAST COLORADO. AIRMASS WILL BE TOO DRY AND STABLE FOR ANY PRECIPITATION DURING THE AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 329 PM MDT WED JUN 18 2014 COOL AND MAINLY STABLE AIRMASS WILL CONTINUE OVER THE AREA THURSDAY EVENING WITH WESTERLY FLOW ALOFT. MODELS CONTINUE TO BRING SOME LOW LEVEL MOISTURE ACROSS LINCOLN COUNTY DURING THE EVENING AND GENERATE SOME LIGHT QPF. NAM SHOWS ABOUT 400 J/KG OF SURFACE CAPE WHILE THE GFS ONLY AROUND 100 J/KG. FORECAST SOUNDINGS DO INDICATE A WEAK CAP OVER THE AREA. LOW LEVEL CONVERGENCE TO GENERATE SOME CUMULUS...MAY BE ENOUGH TO BREAK CAP AND POP A FEW STORMS. WILL INCLUDE A SLIGHT CHANCE OF STORMS THERE DURING THE EVENING. OTHERWISE...SKIES TO BE MAINLY CLEAR THROUGH THE OVERNIGHT HOURS. ON FRIDAY...UPPER RIDGE BUILDS OVER THE AREA WITH WEAK ZONAL TO SLIGHTLY SOUTHWEST FLOW ALOFT. AIRMASS WARMER WITH HIGHS IN THE LOWER AND MIDDLE 80S ACROSS THE PLAINS. MODELS CONTINUE TO BRING LOW LEVEL MOISTURE NORTHWARD ACROSS THE PLAINS...ESPECIALLY EAST OF DENVER WITH A BIT OF QPF FAR EASTERN ZONES. WILL INCLUDE A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS FAR EASTERN PLAINS. FLOW ALOFT BECOMES MORE SOUTHWEST SATURDAY AS UPPER TROUGH MOVES INTO THE NORTHERN GREAT BASIN. MOISTURE TO GRADUALLY INCREASE OVER THE AREA BY THE AFTERNOON. AIRMASS TO BECOME UNSTABLE WHICH SHOULD LEAD TO A SLIGHT CHANCE OF THUNDERSTORMS MOST LOCATIONS. BEST CHANCE TO BE ALONG THE CONTINENTAL DIVIDE AND ACROSS THE PALMER DIVIDE. STORMS COULD BE SLOW MOVING DUE TO FAIRLY LIGHT STEERING WINDS...AND COULD PRODUCE BRIEF MODERATE RAINFALL. LITTLE CHANGE IN TEMPERATURES EXPECTED WITH HIGHS WARMING INTO THE MIDDLE 80S. SOUTHWEST FLOW ALOFT CONTINUES OVER THE AREA SUNDAY. BOTH GFS AND ECMWF HINT AT A MID LEVEL SHORTWAVE MOVING ACROSS WYOMING AND NORTHEAST COLORADO DURING THE AFTERNOON...PUSHING A FRONT ACROSS THE PLAINS BY THE EVENING. THERE IS SOME INCREASE IN MID LEVEL ASCENT WHICH SEEMS TO BE ASSOCIATED WITH THE WAVE. DEVELOPING EASTERLY UPSLOPE AND AN INCREASE IN MOISTURE TO PROVIDE FOR A BETTER CHANCE FOR THUNDERSTORMS... MAINLY DURING THE AFTERNOON AND EVENING HOURS. TEMPERATURES SLIGHTLY COOLER WITH EXPECTED CLOUD COVER. FOR THE LATER DAYS...MONDAY THROUGH WEDNESDAY. BOTH THE GFS AND ECMWF BUILD UPPER RIDGE NORTHWARD ACROSS THE FOUR CORNERS REGION MONDAY WITH NORTHWEST FLOW ALOFT OVER NORTHEAST COLORADO. AIRMASS TO BE COOLER AND REMAIN FAIRLY MOIST WITH PRECIPITABLE WATER VALUES AROUND 0.90 INCHES IN THE DENVER AREA. CONTINUED EASTERLY UPSLOPE TO PROVIDE A CHANCE OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING. MODELS THEN SHOW THE UPPER RIDGE BUILDING EASTWARD OVER COLORADO TUESDAY AND WEDNESDAY WITH A GRADUAL DECREASE IN MOISTURE AND SLIGHTLY WARMER TEMPERATURES. SHOULD SEE A DECREASE IN THUNDERSTORMS AS A RESULT. && .AVIATION...(FOR THE TAFS THROUGH 06Z THURSDAY EVENING) ISSUED AT 631 PM MDT WED JUN 18 2014 THUNDERSTORMS AND GUSTY WINDS TO AROUND 35 KTS WILL BE DIMINISHING AROUND 02Z- 03Z...FIRST ENDING OVER THE WESTERN DENVER AREA AIRPORTS AND AT KDEN LAST. THEN VFR CONDITIONS WITH LIGHTER WINDS. && .HYDROLOGY... ISSUED AT 329 PM MDT WED JUN 18 2014 SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA THROUGH EARLY TO MID EVENING. STORMS ARE EXPECTED TO BE MOVING QUICKLY AND MOISTURE IS LIMITED. THEREFORE...THE THREAT FOR HEAVY RAIN RESULTING IN FLASH FLOODING IS VERY LOW. THUNDERSTORM CHANCES GRADUALLY INCREASE SATURDAY WITH AN INCREASE IN MOISTURE. BEST CHANCE FOR STORMS TO BE ALONG THE CONTINENTAL DIVIDE AND ACROSS THE PALMER DIVIDE. STORMS THAT DEVELOP MAY BE SLOW MOVING WITH FAIRLY LIGHT STEERING WINDS AND COULD PRODUCE BRIEF MODERATE RAINFALL. BETTER CHANCE FOR THUNDERSTORMS SUNDAY AND MONDAY. SOME STORMS COULD PRODUCE BRIEF HEAVY RAIN...BUT STEERING WINDS EXPECTED TO INCREASE WHICH SHOULD KEEP STORMS MOVING ALONG. AT THIS TIME...THE THREAT FOR FLASH FLOODING IS LOW. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BARJENBRUCH SHORT TERM...MEIER LONG TERM...D-L AVIATION...BARJENBRUCH HYDROLOGY...MEIER
Hazardous weather outlook, Jun 18, 10:51 AM MDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1051 AM MDT WED JUN 18 2014 COZ030>051-191700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1051 AM MDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO THE EARLY EVENING HOURS. A FEW STORMS COULD BECOME SEVERE OVER THE FAR NORTHEAST PLAINS OF COLORADO WITH LARGE HAIL AND DAMAGING WINDS. ELSEWHERE THE STORMS MAY PRODUCE SMALL HAIL ALONG WITH WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRY CONDITIONS WILL PREVAIL ACROSS THE FORECAST AREA THURSDAY AND FRIDAY AS AN UPPER LEVEL RIDGE BUILDS ACROSS THE REGION. WEAK UPPER RIDGING IS EXPECTED TO PERSIST FROM SATURDAY THROUGH TUESDAY WITH A SLIGHTLY WARMER AIRMASS BUT A GRADUAL INCREASE IN MOISTURE. THIS WILL LEAD TO A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS... MAINLY OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jun 18, 6:57 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 657 PM MDT WED JUN 18 2014 COZ039-040-190130- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 657 PM MDT WED JUN 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARAPAHOE... SOUTHEASTERN BOULDER...EAST CENTRAL BROOMFIELD...NORTHEASTERN JEFFERSON...DENVER AND WESTERN ADAMS COUNTIES UNTIL 730 PM MDT... AT 653 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM EXTENDING WEST-TO-EAST FROM LAKEWOOD TO AURORA. THIS STORM WAS MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. THE PUBLIC REPORTED THAT A FEW DOLLAR SIZE HAILSTONES FELL FROM THIS STORM. LOCATIONS IMPACTED INCLUDE... DENVER...NORTHWESTERN AURORA...NORTHEASTERN LAKEWOOD...THORNTON... SOUTHEASTERN ARVADA...WESTMINSTER...SOUTHEASTERN BROOMFIELD... COMMERCE CITY...NORTHGLENN...BRIGHTON...WHEAT RIDGE...FEDERAL HEIGHTS...DENVER INTERNATIONAL AIRPORT...D.I.A. TERMINAL AND CONCOURSES...BUCKLEY AFB AND BARR LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORMS...WHICH MAY RESULT IN MINOR STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3970 10515 3969 10474 3998 10462 3998 10505 TIME...MOT...LOC 0053Z 206DEG 21KT 3975 10509 3975 10476 BAKER
Local storm report, Jun 18, 7:06 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
706 PM MDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 N AURORA 39.71N 104.81W
06/18/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0638 PM HAIL AURORA 39.70N 104.81W
06/18/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
KFREDINSpecial weather statement, Jun 18, 7:33 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
733 PM MDT WED JUN 18 2014
COZ040-043-045-190200-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
CENTRAL AND SOUTH WELD COUNTY CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
733 PM MDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WELD AND
NORTHWESTERN ADAMS COUNTIES UNTIL 800 PM MDT...
AT 730 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ACROSS NORTHWEST ADAMS AND SOUTHEAST WELD COUNTIES.
THE STRONGEST THUNDERSTORM WAS LOCATED 5 MILES EAST OF LOCHBUIE...OR
25 MILES NORTHEAST OF DENVER...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM. HEAVY RAINFALL MAY ALSO OCCUR WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRIGHTON...LOCHBUIE...HUDSON...KEENESBURG...PROSPECT VALLEY AND BARR
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3986 10441 3993 10460 3996 10488 4017 10464
4008 10420
TIME...MOT...LOC 0130Z 212DEG 26KT 3998 10462
BAKERLocal storm report, Jun 18, 8:28 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
828 PM MDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TORNADO 10 N PLATNER 40.30N 103.07W
06/18/2014 WASHINGTON CO PUBLIC
TORNADO ON GROUND
0816 PM TORNADO 1 N BURDETT 40.38N 102.95W
06/18/2014 WASHINGTON CO STORM CHASER
TORNADO NEAR BURDETT CEMETERY.
0645 PM HAIL 1 N AURORA 39.71N 104.81W
06/18/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0638 PM HAIL AURORA 39.70N 104.81W
06/18/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 18, 8:32 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
832 PM MDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 4 W FLEMING 40.68N 102.92W
06/18/2014 M1.50 INCH LOGAN CO LAW ENFORCEMENT
0826 PM TORNADO 10 N PLATNER 40.30N 103.07W
06/18/2014 WASHINGTON CO TRAINED SPOTTER
TORNADO ON GROUND
0817 PM TSTM WND GST AKRON 40.16N 103.21W
06/18/2014 M78.00 MPH WASHINGTON CO ASOS
0816 PM TORNADO 1 N BURDETT 40.38N 102.95W
06/18/2014 WASHINGTON CO STORM CHASER
TORNADO NEAR BURDETT CEMETERY.
0645 PM HAIL 1 N AURORA 39.71N 104.81W
06/18/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0638 PM HAIL AURORA 39.70N 104.81W
06/18/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
KFREDINLocal storm report, Jun 18, 8:48 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
848 PM MDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TORNADO LONE STAR 40.35N 102.84W
06/18/2014 WASHINGTON CO STORM CHASER
TOUCHDOWN IN OPEN FIELD WITH NO DAMAGE REPORTED
0827 PM HAIL 4 W FLEMING 40.68N 102.92W
06/18/2014 M1.50 INCH LOGAN CO LAW ENFORCEMENT
0826 PM TORNADO 10 N PLATNER 40.30N 103.07W
06/18/2014 WASHINGTON CO TRAINED SPOTTER
TORNADO ON GROUND
0817 PM TSTM WND GST AKRON 40.16N 103.21W
06/18/2014 M78.00 MPH WASHINGTON CO ASOS
0816 PM TORNADO 1 N BURDETT 40.38N 102.95W
06/18/2014 WASHINGTON CO STORM CHASER
TORNADO NEAR BURDETT CEMETERY.
0645 PM HAIL 1 N AURORA 39.71N 104.81W
06/18/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0638 PM HAIL AURORA 39.70N 104.81W
06/18/2014 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:03 PM MDT | Special Weather Statement | BOU | Broomfield | 27 min |
| Jun 18, 6:28 PM MDT | Special Weather Statement | BOU | Denver | 32 min |
| Jun 18, 6:33 PM MDT | Special Weather Statement | BOU | Broomfield | 27 min |
| Jun 18, 6:57 PM MDT | Special Weather Statement | BOU | Broomfield, Denver | 33 min |
| Jun 18, 7:06 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 24 min |
| Jun 18, 7:18 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 42 min |
| Jun 18, 7:29 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 46 min |
| Jun 18, 7:33 PM MDT | Special Weather Statement | BOU | Adams | 27 min |
| Jun 18, 7:41 PM MDT | Tornado Warning | BOU | Logan, Washington | 34 min |
| Jun 18, 8:00 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 30 min |
| Jun 18, 8:10 PM MDT | Tornado Warning | BOU | Logan, Phillips | 50 min |
| Jun 18, 8:17 PM MDT | Tornado Warning | BOU | Washington | 28 min |
| Jun 18, 8:40 PM MDT | Tornado Warning | BOU | Washington | 35 min |
| Jun 18, 9:10 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 35 min |
Nearby
Tornado Warnings in Colorado, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.